UM
The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant
Han, Pengju; Chen, Yang
2017-10
Conference NameRANDOM MATRICES-THEORY AND APPLICATIONS
Volume6
Issue4
Publication Place27 WARREN ST, STE 401-402, HACKENSACK, NJ 07601 USA
PublisherWORLD SCI PUBL CO INC
AbstractIn this paper, we study the recurrence coefficients of a deformed or semi-classical Laguerre polynomials orthogonal with respect to the weight
KeywordOrthogonal polynomials ladder operator Hankel determinant
DOI10.1142/S2010326317400020
URLView the original
Indexed BySCI ; CPCI
Language英语
WOS Research AreaPhysics ; Mathematics
WOS SubjectPhysics, Mathematical ; Statistics & Probability
WOS IDWOS:000419266600003
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:5   [WOS Record]     [Related Records in WOS]
Document TypeConference paper
CollectionUniversity of Macau
Recommended Citation
GB/T 7714
Han, Pengju,Chen, Yang. The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant[C]. 27 WARREN ST, STE 401-402, HACKENSACK, NJ 07601 USA:WORLD SCI PUBL CO INC,2017.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, Pengju]'s Articles
[Chen, Yang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, Pengju]'s Articles
[Chen, Yang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, Pengju]'s Articles
[Chen, Yang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.